| Catalog Number |
SMSL50203 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "two nice loops broke in the same case.From the information provided upon the reporter's initial complaint.It happened during surgery, there was no impact to patient, no medical intervention, and no surgical delay".
Additional Manufacturer Narrative
Qn# (b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed based only on the information and picture provided; to perform a proper evaluation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.The device history record has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.The dhr records shows that the tension tests met the specifications above the individual minimum expected of 2 lbs, the average of the results obtained was 14.72 lbs.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available.If the sample becomes available this investigation will be updated with the evaluation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.